MathSciNet Relay Station
MathSciNet bibliographic data
MR1401741 (97m:13026) 13C40 (14M10 20M25)
Fischer, Klaus G.; Morris, Walter; Shapiro, Jay Affine semigroup rings that are complete intersections. Proc. Amer. Math. Soc. 125 (1997), no. 11, 3137–3145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement